# SDR DLM11011783

- Difficulty date: November 8, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 44,935 hours, 5,707 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE HORIZONTAL STABILIZER ATTACH BOLT BARREL NUT BORES.  REPAIRED ER/A 398116-14.
